# SDR WX0A071525

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN EXTERIOR SKIN, DOUBLER AND CENTER OF LAV SERVICE PAN IS CORRODED.  CUT OUT DAMAGED AREA AT INTERNAL DOUBLER, FABRICATED REPAIR FILLER DOUBLER AND TRIPLER AND INSTALLED REPAIR PARTS.
